# SDR COMA0160081

- Difficulty date: January 7, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 6,336 hours, 6,503 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 601R10045
- Part serial: 7244
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING ACCESS HOLES CRACKED AT 550BB WS 188.040 550CB WS 209.040 AND 550EB WS 253.022.  BLENDED DAMAGE AND ROTO-PEENED IAW REO 601R-57-21-030.
